Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 120, NWS Twin Cities, MN

August 6, 2015Yellow Medicine County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 6, 2015, 5:46 PM CDT for Yellow Medicine County, Minnesota. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2015, 5:46 PM CDT (22:46 UTC)
Expired
Aug 6, 2015, 6:30 PM CDT
In force
44 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

County Yellow Medicine County, MN

The radar

The Sioux Falls radar (KFSD), 145 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 6, 3:23 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2015-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2015-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
960 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

140 
WUUS53 KMPX 062246
SVRMPX
MNC173-062330-
/O.NEW.KMPX.SV.W.0120.150806T2246Z-150806T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
546 PM CDT THU AUG 6 2015

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN YELLOW MEDICINE COUNTY IN WEST CENTRAL MINNESOTA...

* UNTIL 630 PM CDT

* AT 546 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST. LEO...OR
  18 MILES NORTHWEST OF MARSHALL...MOVING EAST AT 30 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS AND OUTBUILDINGS. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  CLARKFIELD AROUND 610 PM CDT.
  GRANITE FALLS...WOOD LAKE AND HANLEY FALLS AROUND 630 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HAZEL
RUN...SPELLMAN LAKE...ST. LEO...SPRING CREEK AND GRANITE FALLS
AIRPORT.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 U.S. HIGHWAY 212 BETWEEN MILE MARKERS 45 AND 48.
 U.S. HIGHWAY 59 BETWEEN MILE MARKERS 87 AND 99.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4481 9585 4484 9559 4462 9536 4454 9549
      4455 9561 4462 9561 4463 9563 4463 9601
      4464 9605 4480 9607
TIME...MOT...LOC 2246Z 261DEG 23KT 4467 9599 

HAIL...1.00IN
WIND...70MPH
 
$$

CLF
1 follow-up statement
495 
WWUS53 KMPX 062326
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
626 PM CDT THU AUG 6 2015

MNC173-062336-
/O.EXP.KMPX.SV.W.0120.000000T0000Z-150806T2330Z/
YELLOW MEDICINE MN-
626 PM CDT THU AUG 6 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN YELLOW MEDICINE
COUNTY WILL EXPIRE AT 630 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER 
SMALL HAIL AND GUSTY WINDS UP TO 50 MPH ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHWESTERN MINNESOTA.

LAT...LON 4481 9585 4484 9559 4462 9536 4454 9549
      4455 9561 4462 9561 4463 9563 4463 9601
      4464 9605 4480 9607
TIME...MOT...LOC 2322Z 261DEG 23KT 4467 9599 

$$

CLF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 4:04 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Aug 6, 4:04 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
404 PM CDT THU AUG 6 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 345 PM CDT THU AUG 6 2015

CURRENT SURFACE PRESSURE ANALYSIS INDICATES A LOW MOVING TO THE EAST
ACROSS EASTERN SD WITH A WARM FRONT STRETCHED OUT ACROSS WEST
CENTRAL AND SOUTHWEST MINNESOTA. IN ADDITION...A PRONOUNCED
SHORTWAVE IS CURRENTLY NOSING INTO THE FORECAST AREA THIS AFTERNOON.
SOLAR HEATING IS YIELDING SBCAPE BETWEEN 15000-2500 J/KG IN THE
WESTERN FORECAST AREA. THEREFORE...WE ARE SEEING NUMEROUS
THUNDERSTORMS WITH DEEP CORES IN THIS AREA. THERE IS SUFFICIENT DEEP
LAYER EFFECTIVE SHEAR TO PRODUCE MULTICELL TO SUPERCELL STRUCTURE.
THIS SUPPORTS WHAT WE'RE SEEING ON RADAR...WITH A COUPLE HEALTHY
MESOCYCLONES. THESE STORMS WILL CONTINUE EAST AHEAD OF THE LARGE
SCALE FORCING THAT IS MOVING THIS WAY. STORM COVERAGE SHOULD
INCREASE...BUT THE SEVERITY OF CONVECTION IS ALSO EXPECTED TO
DIMINISH BY THE TIME THE STORM MAKE IT INTO EASTERN MN AND WESTERN
WI DUE TO LESS INSTABILITY. THE HAIL AND WIND THREAT IN
WESTERN/CENTRAL MN WILL HE HIGHEST BETWEEN 4 PM AND 9 PM. THERE IS
ALSO A CHANCE OF A TORNADO OR TWO LATE THIS AFTERNOON IN WESTERN MN
GIVEN THE NW-SE ORIENTATED BOUNDARY...LOWER LCL VALUES...AND MODEST
0-3KM CAPE AND 0-1KM SHEAR. THE COLD FRONT WILL PASS THROUGH THE
AREA TOMORROW MORNING AND SHIFT THE CONVECTION FARTHER EAST INTO
WISCONSIN.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 345 PM CDT THU AUG 6 2015

THE LONG TERM CONCERN REMAINS THE CONVECTIVE THREAT OVER THE
WEEKEND...WITH DRYING AND A WARMING TREND DEVELOPING INTO NEXT
WEEK.

THE INITIAL RAIN THREAT WILL BE LATE FRIDAY NIGHT INTO SATURDAY.
ASSOCIATED WITH THE NEXT FRONTAL SYSTEM DROPPING INTO THE REGION
FROM NORTHERN MN AND THE DAKOTAS. MCS DEVELOPMENT WILL BE POSSIBLE
OVER NEBRASKA/SOUTH DAKOTA REGION LATER FRIDAY NIGHT AS A WAVE
TOPS THE UPPER RIDGE. THE MAIN TROUGH DIGS A BIT SOUTH OVER HE
DAKOTAS AND MN DRAGGING A FRONTAL BOUNDARY INTO NORTHWEST MN. WILL
CONTINUE THE SMALLER CHANCE POPS FOR THIS AS IT MOVES INTO THE
AREA.

THEN TIMING OF THE TRANSLATION OF THE UPPER TROUGH AND ATTENDANT
SURFACE FRONT WILL BE THE MAIN ISSUE FOR THE REST OF THE WEEKEND
AND EARLY MONDAY. WILL CONTINUE THE CHANCE POPS DEVELOPING OVER
THE ENTIRE CWA INTO SATURDAY NIGHT...AND EXITING THE SUNDAY
NIGHT/MONDAY MORNING. THE BEST CHANCE APPEARS TO BE WITH THE
FRONTAL PASSAGE SUNDAY AFTERNOON/SUNDAY NIGHT.

THEREAFTER...THE LONG RANGE MODELS ARE IN GOOD AGREEMENT WITH
HEIGHTS RISING OVER THE CENTRAL CONUS AS THE EASTERN CONUS TROUGH
MOVES EAST. THIS SHOULD PROVIDE A DRY TREND FOR THE AREA THROUGH
AT LEAST MIDWEEK...ALONG WITH A WARMING TREND THROUGH THURSDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 118 PM CDT THU AUG 6 2015

THERE ARE PLENTY OF LIGHT SHOWERS HANGING AROUND SOUTHERN MN AND
WESTERN IA...BUT WE ARE GETTING A TEMPORARY BREAK IN THE
THUNDERSTORM ACTIVITY...HOWEVER...THERE IS MORE ACTIVITY
APPROACHING FROM THE DAKATOS AND WEST CENTRAL MN. WE EXPECT
ANOTHER ROUND OF STORMS TO FORM LATE THIS AFTERNOON AND EVENING
AND MOVE EAST WITH TIME. WE THINK THE 2ND AND POSSIBLE 3RD ROUND
OF STORMS WILL IMPACT THAT TAF SITES BETWEEN MAINLY 5PM TO 3AM.
MVFR/IFR CEILINGS AND VIS RESTRICTIONS ARE EXPECTED WITH THE
POTENTIALLY HEAVY DOWNPOURS. LOW CEILINGS COULD LINGER THROUGH
TOMORROW MORNING.

KMSP...

WE ARE CONFIDENT THERE WILL BE AT LEAST ONE MORE /POSSIBLY TWO/
MORE ROUNDS OF SHOWERS AND STORMS OVER THE NEXT 6-12 HOURS. THE
FIRST MIGHT BE A LITTLE EARLIER THAN PREVIOUS FORECASTS INDICATED
AND IMPACT THE AIRPORT FOR AT LEAST A PORTION OF THE EVENING RUSH.

/OUTLOOK FOR KMSP/
FRI NIGHT...VFR. WINDS LIGHT AND VRB BECOMING S 5-10 KT.
SAT...MVFR CIGS PSBL LATE...CHC OF -TSRA. S WINDS 5-10KT.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...CLF
LONG TERM...DWE
AVIATION...CLF
Hazardous weather outlook, Aug 6, 12:59 PM CDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1259 PM CDT THU AUG 6 2015

MNZ041-042-047>049-054>058-064-065-073-074-071800-
DOUGLAS-TODD-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-REDWOOD-BROWN-
1259 PM CDT THU AUG 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHWEST MINNESOTA AND
WEST CENTRAL MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS LATER TODAY
AND TONIGHT. A FEW STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING
WINDS...AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NON-SEVERE THUNDERSTORMS MAY CONTINUE INTO EARLY FRIDAY
MORNING...WITH ADDITIONAL THUNDERSTORM CHANCES LATE FRIDAY NIGHT
THROUGH MONDAY. THE RISK OF SEVERE WEATHER APPEARS LOW AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.

MNZ043>045-050>053-059>063-066>070-075>078-082>085-091>093-
WIZ014>016-023>028-071800-
MORRISON-MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-
WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD-SIBLEY-CARVER-
SCOTT-DAKOTA-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
1259 PM CDT THU AUG 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS ARE LIKELY BEGINNING LATE THIS
AFTERNOON AND LASTING INTO TONIGHT. A FEW STRONG STORMS ARE
POSSIBLE LATER ON TODAY AND TONIGHT. HAIL AND WIND CAN NOT BE
RULED OUT...BUT WE THINK THE BIGGEST HAZARD IS THE HEAVY RAIN
THREAT AND POTENTIAL FOR FLASH FLOODING IN URBAN AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NON-SEVERE THUNDERSTORMS MAY CONTINUE INTO EARLY FRIDAY
MORNING...WITH ADDITIONAL THUNDERSTORM CHANCES LATE FRIDAY NIGHT
THROUGH MONDAY. THE RISK OF SEVERE WEATHER APPEARS LOW AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Aug 6, 4:13 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
413 PM CDT THU AUG 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TORNADO          4 W SUNBURG             45.35N 95.32W
08/06/2015                   SWIFT              MN   STORM CHASER

            SPOTTED OVER A FARM FIELD

&&

CARLYON
Special weather statement, Aug 6, 4:18 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
418 PM CDT THU AUG 6 2015

MNZ042-062200-
TODD-
418 PM CDT THU AUG 6 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN TODD COUNTY...

AT 417 PM CDT...A STRONG THUNDERSTORM WAS NEAR LAKE OSAKIS...OR 16
MILES EAST OF ALEXANDRIA...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LONG PRAIRIE...OSAKIS...BROWERVILLE...GREY EAGLE...LAKE OSAKIS...
LITTLE SAUK...ROUND PRAIRIE...BURTRUM...WEST UNION...NORTH SHORE...
LONG PRAIRIE AIRPORT AND CLOTHO.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 116 AND 119.
 U.S. HIGHWAY 71 BETWEEN MILE MARKERS 173 AND 194.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WEST CENTRAL MINNESOTA.

LAT...LON 4609 9467 4577 9465 4579 9514 4602 9515
      4610 9514
TIME...MOT...LOC 2117Z 268DEG 26KT 4593 9502

JLT
Local storm report, Aug 6, 4:43 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
443 PM CDT THU AUG 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             4 NNE SUNBURG           45.40N 95.21W
08/06/2015  M1.50 INCH       KANDIYOHI          MN   PUBLIC

            MOSTLY NICKEL AND QUARTER SIZED.

&&

CARLYON
Local storm report, Aug 6, 5:04 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
504 PM CDT THU AUG 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             5 NE SUNBURG            45.40N 95.17W
08/06/2015  E0.88 INCH       KANDIYOHI          MN   PUBLIC

0455 PM     HEAVY RAIN       5 NE SUNBURG            45.40N 95.17W
08/06/2015  E4.00 INCH       KANDIYOHI          MN   PUBLIC

&&

CARLYON
Local storm report, Aug 6, 5:15 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
515 PM CDT THU AUG 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HEAVY RAIN       LONG PRAIRIE            45.98N 94.86W
08/06/2015  M1.94 INCH       TODD               MN   CO-OP OBSERVER

&&

CARLYON
Local storm report, Aug 6, 5:22 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
522 PM CDT THU AUG 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TORNADO          2 N NORWAY LAKE         45.34N 95.13W
08/06/2015                   KANDIYOHI          MN   STORM CHASER

            CONFIRMED TOUCH DOWN

0458 PM     TSTM WND DMG     2 NNW NORWAY LAKE       45.34N 95.13W
08/06/2015                   KANDIYOHI          MN   STORM CHASER

            SMALL BRANCHES AND OTHER DEBRIS POSSIBLE TORNADO RELATED

&&

CARLYON

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 3:16 PM CDTSpecial Weather StatementMPXDouglas, Pope, Todd59 min
Aug 6, 4:07 PM CDTSpecial Weather StatementMPXLac qui Parle53 min
Aug 6, 4:09 PM CDTTornado Warning Tornado observedMPXKandiyohi, Swift36 min
Aug 6, 4:18 PM CDTSpecial Weather StatementMPXTodd42 min
Aug 6, 4:44 PM CDTTornado WarningMPXKandiyohi31 min
Aug 6, 4:54 PM CDTSevere Thunderstorm WarningMPXMorrison, Todd30 min
Aug 6, 5:13 PM CDTSevere Thunderstorm WarningMPXYellow Medicine32 min
Aug 6, 5:14 PM CDTTornado Warning Tornado observedMPXKandiyohi31 min
Aug 6, 5:23 PM CDTTornado WarningMPXYellow Medicine37 min
Aug 6, 5:29 PM CDTFlash Flood WarningMPXKandiyohi3 hr
Aug 6, 5:45 PM CDTTornado WarningMPXKandiyohi30 min
Aug 6, 6:10 PM CDTTornado Warning Tornado observedMPXMeeker, Stearns23 min
Aug 6, 6:33 PM CDTSpecial Weather StatementMPXRedwood, Renville57 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.